Home | About Us | Editorial Board | Current Issue | Archives | Search | Instructions | Subscription | Feedback | e-Alerts | Login 
Journal of Indian Society of Pedodontics and Preventive Dentistry Official publication of Indian Society of Pedodontics and Preventive Dentistry
 Users Online: 1241  
 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

    Article Cited by others

ORIGINAL ARTICLE

Applicability of regression equation using widths of mandibular permanent first molars and incisors as a predictor of widths of mandibular canines and premolars in contemporary Indian population

Shah Shalin, Bhaskar Vijay, Venkataraghvan Karthik, Choudhary Prashant, Mahadevan Ganesh, Trivedi Krishna

Year : 2013| Volume: 31| Issue : 3 | Page no: 135-140

   This article has been cited by
 
1 Effect of intermaxillary tooth-size discrepancy on accuracy of prediction equations for mixed dentition space analysis
R. Khanna,R. K. Pandey,S. Tripathi
European Archives of Paediatric Dentistry. 2014;
[Pubmed]  [Google Scholar] [DOI]

 

Read this article

 



Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer 
  2005 - Journal of Indian Society of Pedodontics and Preventive Dentistry | Published by Wolters Kluwer - Medknow 
Online since 1st May '05